Alert archive / Arkansas / Tornado Warnings in 2018

Tornado Warning 9, NWS Little Rock, AR

April 3, 2018Cleburne County, Jackson County, White County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 3, 2018, 5:23 PM CDT for Cleburne County, Jackson County, White County, Arkansas. It was in force for 37 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 5:23 PM CDT (22:23 UTC)
Expired
Apr 3, 2018, 6:00 PM CDT
In force
37 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Cleburne County, AR, Jackson County, AR, White County, AR

The radar

The Little Rock radar (KLZK), 99 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 5:24 PM CDTHAIL 2.753 N Pangburn, AR
Apr 3, 5:25 PM CDTHAIL 2Pangburn, AR
Apr 3, 5:41 PM CDTHAIL 1S Denmark, AR
Apr 3, 5:45 PM CDTFUNNEL CLOUDBradford, AR
Apr 3, 5:45 PM CDTHAIL 0.75Bradford, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 10.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2018-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 494 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2018-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
494 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

011 
WFUS54 KLZK 032223
TORLZK
ARC023-067-145-032300-
/O.NEW.KLZK.TO.W.0009.180403T2223Z-180403T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
523 PM CDT TUE APR 3 2018

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Southwestern Jackson County in eastern Arkansas...
  Southeastern Cleburne County in north central Arkansas...
  Northeastern White County in central Arkansas...

* Until 600 PM CDT
    
* At 523 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Pangburn, or 10 miles southeast of Heber Springs,
  moving east at 60 mph.

  HAZARD...Tornado and golf ball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Pangburn...                       Russell...
  Steprock...                       Bradford...
  Hickory Flat...                   Clay...
  Dewey...                          Heffington...
  Possum Grape...                   Denmark...
  Sunnydale...                      Velvet Ridge...
  Providence...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3545 9135 3543 9136 3542 9134 3541 9135
      3543 9137 3541 9137 3539 9140 3537 9138
      3539 9141 3538 9142 3536 9141 3537 9144
      3535 9142 3538 9190 3548 9191 3553 9154
      3553 9139 3545 9133
TIME...MOT...LOC 2223Z 265DEG 54KT 3541 9186 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Cooper
3 follow-up statements
896 
WWUS54 KLZK 032235
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
535 PM CDT TUE APR 3 2018

ARC023-032244-
/O.CAN.KLZK.TO.W.0009.000000T0000Z-180403T2300Z/
Cleburne AR-
535 PM CDT TUE APR 3 2018

...THE TORNADO WARNING FOR SOUTHEASTERN CLEBURNE COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 800 PM CDT for eastern,
central and north central Arkansas.

LAT...LON 3545 9135 3543 9136 3542 9134 3541 9135
      3543 9137 3541 9137 3539 9140 3537 9138
      3539 9141 3538 9142 3536 9141 3537 9144
      3535 9142 3537 9173 3545 9178 3550 9174
      3553 9154 3553 9139 3545 9133
TIME...MOT...LOC 2234Z 265DEG 54KT 3543 9165 

$$

ARC067-145-032300-
/O.CON.KLZK.TO.W.0009.000000T0000Z-180403T2300Z/
Jackson AR-White AR-
535 PM CDT TUE APR 3 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN JACKSON AND NORTHEASTERN WHITE COUNTIES...
    
At 534 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Steprock, or 13 miles north of Searcy, moving east
at 60 mph.

HAZARD...Tornado and two inch hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Russell...                        Steprock...
Bradford...                       Possum Grape...
Dewey...                          Heffington...
Denmark...                        Sunnydale...
Velvet Ridge...                   Providence...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3545 9135 3543 9136 3542 9134 3541 9135
      3543 9137 3541 9137 3539 9140 3537 9138
      3539 9141 3538 9142 3536 9141 3537 9144
      3535 9142 3537 9173 3545 9178 3550 9174
      3553 9154 3553 9139 3545 9133
TIME...MOT...LOC 2234Z 265DEG 54KT 3543 9165 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

Cooper
810 
WWUS54 KLZK 032246
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
546 PM CDT TUE APR 3 2018

ARC067-145-032300-
/O.CON.KLZK.TO.W.0009.000000T0000Z-180403T2300Z/
Jackson AR-White AR-
546 PM CDT TUE APR 3 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN JACKSON AND NORTHEASTERN WHITE COUNTIES...
    
At 546 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Russell, or 12 miles northwest of Augusta, moving 
east at 60 mph. Baseball size hail has been reported in Pangburn 
with this storm! 

HAZARD...Tornado and baseball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Russell...                        Bradford...
Heffington...                     Denmark...
Possum Grape...                   Velvet Ridge...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3545 9135 3543 9136 3542 9134 3541 9135
      3543 9137 3541 9137 3539 9140 3537 9138
      3539 9141 3538 9142 3536 9141 3537 9144
      3535 9142 3536 9159 3545 9164 3552 9160
      3553 9154 3553 9139 3545 9133
TIME...MOT...LOC 2246Z 265DEG 54KT 3544 9146 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

Cooper
756 
WWUS54 KLZK 032301
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
601 PM CDT TUE APR 3 2018

ARC067-145-032311-
/O.EXP.KLZK.TO.W.0009.000000T0000Z-180403T2300Z/
Jackson AR-White AR-
601 PM CDT TUE APR 3 2018

...THE TORNADO WARNING FOR SOUTHWESTERN JACKSON AND NORTHEASTERN
WHITE COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.

A tornado watch remains in effect until 800 PM CDT for eastern,
central and north central Arkansas.

LAT...LON 3545 9135 3543 9136 3542 9134 3541 9135
      3543 9137 3541 9137 3539 9140 3537 9138
      3539 9141 3538 9142 3536 9141 3537 9144
      3535 9142 3536 9159 3545 9164 3552 9160
      3553 9154 3553 9139 3545 9133
TIME...MOT...LOC 2301Z 265DEG 54KT 3546 9121 

$$

Cooper

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 3, 3:12 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Apr 3, 3:12 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
312 PM CDT Tue Apr 3 2018

.DISCUSSION...

Main concerns in this forecast cycle are initial severe storm
threat as the system and cold front move through AR. Isolated
severe storms have developed this afternoon. Winds are elevated
the afternoon and wind advisories are in effect. Then tonight
behind the cold front, very cold air will filter into AR, and
freezing to below freezing temperatures are possible over
northern AR. The cold temperatures continue Thursday morning. Then
chances of rain are back in the forecast late Friday and into the
weekend.

Convection has developed this afternoon along the cold front and
upper lift as it pushes into western AR. Isolated severe storms
have also developed due to in place atmospheric conditions. Large
hail and damaging winds remain the main threats, with an isolated
tornado possible. The 18Z KLZK sounding did have a weak cap
around 6K feet, but expect this to break erode later this
afternoon, especially in the eastern half of AR, and heating and
strong south to southwest winds mix up the atmosphere. Also in the
sounding, precip water was around 1 inch, CAPE of 1600, strong
winds with a low level jet from the southwest were 30 to 40
knots, lower than the 12Z sounding, and high level jet over 100
knots will help with updraft formation. Instability has maxed
this afternoon to early evening with the heating and energy moving
across AR. Scenario remains the same, a few scattered storms
ahead of the cold front, while the max lift will be just ahead and
along the front. Short range models gradually increase convection
over the west this afternoon, then quickly develop line of storms
ahead of the cold front and upper dynamics. Due to the speed of
the line of convection, around one inch or less is them most
expected, while a few isolated higher amounts will be seen. Flash
flooding will be a much lower threat. Otherwise, a strong warm up
today with highs in the 60s, 70s and some 80s over the south. Much
colder air filters in behind the cold front tonight, with upper
20 to around freezing over northern AR with a freeze warning in
effect.

&&

.SHORT TERM...Tonight Through Thursday

Will keep a good chance of convection this afternoon to evening
with the cold front and upper dynamics moving through the state.
Isolated severe storms will be seen. The convection will move
quickly east and be out of the state around midnight. Much cooler
air will filter in over the state, and some freezing temperatures
are forecast Wednesday morning. Chilly on Wednesday with dry
conditions with highs in the 50s to lower 60s. Continued cold
temperatures Wednesday night to Thursday morning with possible
freezing temperatures over parts of northern AR.

&&

.LONG TERM...Thursday Night Through Tuesday

Northwest flow will be over much of the country to begin the long
term period. An upper ridge will build over the west coast Friday
with more zonal flow over the rest of the area. A progressive
pattern will continue through the period and by Tuesday an upper
ridge will be over the Rockies and an upper trough will be over
the Great Lakes.

A cold front will move through Arkansas Friday. High pressure moves
into Arkansas for the weekend. The next cold front moves through the
state Monday. Mainly showers with isolated thunderstorms are
expected through the period. However, there could be some wintry
weather in the north and parts of central Friday night into Saturday
morning. Below normal temperatures are expected through the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     31  55  35  63 /  20   0   0  10
Camden AR         39  62  37  70 /  40   0   0  10
Harrison AR       27  53  36  62 /  10   0   0  10
Hot Springs AR    35  59  37  67 /  20   0   0  10
Little Rock   AR  36  58  38  66 /  30   0   0  10
Monticello AR     41  59  38  67 /  70   0   0  10
Mount Ida AR      34  59  37  66 /  20   0   0  10
Mountain Home AR  28  53  34  63 /  10   0   0  10
Newport AR        34  55  36  62 /  30   0   0  10
Pine Bluff AR     39  58  38  66 /  40   0   0  10
Russellville AR   33  58  36  65 /  10   0   0  10
Searcy AR         34  56  35  64 /  30   0   0  10
Stuttgart AR      38  57  39  65 /  40   0   0  10
&&

.LZK Watches/Warnings/Advisories...
Freeze Warning from 2 AM to 9 AM CDT Wednesday FOR Baxter-Boone-
Cleburne-Fulton-Independence-Izard-Johnson-Logan-Marion-
Montgomery-Newton-Polk-Pope-Scott-Searcy-Sharp-Stone-Van Buren-
Yell.

Wind Advisory until 7 PM CDT this evening FOR Arkansas-Desha-
Drew-Jackson-Jefferson-Lincoln-Lonoke-Monroe-Prairie-White-
Woodruff.

&&

Short Term...59 / Long Term...51
Hazardous weather outlook, Apr 3, 2:30 PM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook...Update
National Weather Service Little Rock AR
230 PM CDT Tue Apr 3 2018

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
230 PM CDT Tue Apr 3 2018

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This Afternoon through Tonight

Scattered strong to severe thunderstorms will be seen this
afternoon and evening over Arkansas. A weather system and cold
front will move through the state and develop the scattered strong
to severe storms. The main threats will be damaging winds and large
hail, while a few isolated tornadoes may develop. The storm system
and cold front are expected to push out of Arkansas around midnight.
In the wake of the front, colder air will filter into the state
during the overnight hours. Subfreezing temperatures are likely
across much of northern and western Arkansas Wednesday morning. This
includes much of the Ozark and Ouachita Mountains, and the Arkansas
River Valley west of Morrilton.

Also, ahead of the system today and behind the cold front tonight,
strong winds will be seen at speeds of 20 to 30 mph with some
isolated higher gusts possible.

.DAYS TWO THROUGH SEVEN...Wednesday Through Monday

After temperatures fall to around freezing Wednesday morning, a
brief period of dry weather can be expected through Thursday. Rain
will then return Friday into Saturday. Thunderstorms are favored
from southern Arkansas to the Gulf Coast. At this time, chances of
severe weather appear low.

The forecast calls for temperatures dropping below freezing in
about the northern two to three rows of counties Saturday morning.
Not only will this result in a freeze, but also a brief wintry mix
before precipitation ends later in the day.

It will be dry again on Sunday, but a storm system and cold front
from the Plains will trigger another round of showers and
thunderstorms Sunday night.

.Spotter Information Statement...

Spotter activation may be needed this afternoon through the
evening hours.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

67/46/59

In the hours before

Local storm report, Apr 3, 4:47 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
447 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             CONGO                   34.66N 92.59W
04/03/2018  E0.88 INCH       SALINE             AR   FIRE DEPT/RESCUE

            REPORT IS FROM THE LAKE NORELL FIRE DEPARTMENT. LOCATION
            IS 9600 BLOCK OF CONGO RD.

&&

51
Local storm report, Apr 3, 4:53 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
453 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             1 NNE BRYANT            34.62N 92.48W
04/03/2018  E1.00 INCH       SALINE             AR   NWS EMPLOYEE

&&

51
Local storm report, Apr 3, 5:02 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
502 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             1 NNE MABELVALE         34.67N 92.38W
04/03/2018  E0.75 INCH       PULASKI            AR   AMATEUR RADIO

&&

51
Local storm report, Apr 3, 5:05 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
505 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             MELBOURNE               36.06N 91.90W
04/03/2018  E1.25 INCH       IZARD              AR   SOCIAL MEDIA

&&

51
Local storm report, Apr 3, 5:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
511 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             3 SSW SALADO            35.70N 91.62W
04/03/2018  E1.25 INCH       INDEPENDENCE       AR   TRAINED SPOTTER

&&

55
Special weather statement, Apr 3, 5:23 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Little Rock AR
523 PM CDT TUE APR 3 2018

ARZ045-055-056-032315-
Grant AR-Lonoke AR-Jefferson AR-
523 PM CDT TUE APR 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LONOKE...EAST
CENTRAL GRANT AND NORTHWESTERN JEFFERSON COUNTIES UNTIL 615 PM CDT...

At 523 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sheridan, moving east at 35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
England...                        Redfield...
Pine Bluff Arsenal...             Hensley Island...
Pastoria...                       Jefferson...
Wright...                         Lock and Dam 5 Park...
Kearney...                        Tar Camp Park...
Samples...                        Center Grove...
Clear Lake...                     Dexter...
Ferda...

A tornado watch remains in effect until 800 PM CDT for central and
southeastern Arkansas.

LAT...LON 3430 9197 3430 9231 3432 9235 3437 9232
      3449 9207 3449 9203 3451 9203 3455 9195
TIME...MOT...LOC 2223Z 253DEG 32KT 3434 9230

Brown

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:00 PM CDTWind AdvisoryLZKArkansas, Desha, Drew, Jackson, Jefferson, Lincoln and 5 more22 hr
Apr 3, 3:46 AM CDTFreeze WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Marion and 2 more29 hr
Apr 3, 2:03 PM CDTSpecial Weather StatementLZKNewton42 min
Apr 3, 2:11 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Yell49 min
Apr 3, 2:23 PM CDTSevere Thunderstorm WarningLZKLogan, Scott52 min
Apr 3, 2:30 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope45 min
Apr 3, 2:47 PM CDTSevere Thunderstorm WarningLZKPolk, Scott28 min
Apr 3, 2:50 PM CDTSevere Thunderstorm WarningLZKPolk40 min
Apr 3, 2:52 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Newton, Searcy, Stone38 min
Apr 3, 3:16 PM CDTSevere Thunderstorm WarningLZKJohnson, Pope, Searcy, Van Buren29 min
Apr 3, 3:25 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott35 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Marion, Searcy, Stone32 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk47 min
Apr 3, 3:40 PM CDTTornado WarningLZKBaxter, Izard, Stone35 min
Apr 3, 3:43 PM CDTSevere Thunderstorm WarningLZKPope, Van Buren32 min
Apr 3, 3:50 PM CDTSevere Thunderstorm WarningLZKPerry, Saline25 min
Apr 3, 3:54 PM CDTSpecial Weather StatementLZKMontgomery51 min
Apr 3, 4:02 PM CDTTornado WarningLZKStone, Van Buren28 min
Apr 3, 4:06 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp24 min
Apr 3, 4:13 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Van Buren32 min
Apr 3, 4:13 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike32 min
Apr 3, 4:20 PM CDTTornado WarningLZKCleburne, Stone, Van Buren25 min
Apr 3, 4:26 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring21 min
Apr 3, 4:27 PM CDTSevere Thunderstorm WarningLZKIndependence, Sharp33 min
Apr 3, 4:35 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Stone25 min
Apr 3, 4:38 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski19 min
Apr 3, 4:42 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery48 min
Apr 3, 4:44 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White31 min
Apr 3, 4:45 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline45 min
Apr 3, 4:54 PM CDTSevere Thunderstorm WarningLZKLonoke36 min
Apr 3, 4:54 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Stone36 min
Apr 3, 5:02 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring28 min
Apr 3, 5:11 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, White34 min
Apr 3, 5:13 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson32 min
Apr 3, 5:18 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie27 min
Apr 3, 5:23 PM CDTSpecial Weather StatementLZKJefferson52 min
Apr 3, 5:28 PM CDTTornado WarningLZKJackson19 min
Apr 3, 5:45 PM CDTTornado WarningLZKIndependence, Jackson, White, Woodruff30 min
Apr 3, 5:46 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff29 min
Apr 3, 5:58 PM CDTTornado WarningLZKJackson, Woodruff32 min
Apr 3, 6:13 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Lincoln, Monroe14 min

Nearby

Tornado Warnings in Arkansas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.